# SDR UPS00832428

- Difficulty date: April 20, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 64,438 hours, 24,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37502571N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, STA 440 - 460 AT STR 31R, THE STRINGER SPLICE FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3750257 AND SRM 51-1-20D.
